# SDR CHQA20120730235

- Difficulty date: July 30, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 26,848 hours, 21,839 cycles
- Engine: Allsn AE3007A
- Engine time: 23,420 hours, 20,864 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021754003
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A PUNCTURE WAS DISCOVERED ON THE RUDDER II LEFT AND RIGHT SKIN.  MAINTENANCE REPAIRED THE DAMAGED AREA OF THE SKIN AND RIBS IN ACCORDANCE WITH ETD 2012-145-010622.
